# SDR DALA14030359019

- Difficulty date: May 15, 2014
- Submitted: May 16, 2014
- Operation: Air carrier
- Aircraft: N919DE
- Make and model: Doug MD-88
- Aircraft serial: 53422
- Aircraft time: 53,295 hours, 38,432 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cable
- Condition: Detached
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CREW DISCOVERED THE 1L DOOR GIRT BAR WIRE CABLE WAS NOT ATTACHED TO THE GIRT BAR.  MAINTENANCE REINSTALLED THE GIRT BAR CABLE AND THE AIRCRAFT WAS RETURNED TO SERVICE.
